Research Repository

Schwarz and Grüss type inequalities for C∗-seminorms and positive linear functionals on Banach ∗-modules

Ghazanfari, Amir G and Dragomir, Sever S (2011) Schwarz and Grüss type inequalities for C∗-seminorms and positive linear functionals on Banach ∗-modules. Linear Algebra and its Applications, 434 (4). pp. 944-956. ISSN 0024-3795

Full text for this resource is not available from the Research Repository.

Abstract

Item Type: Article
Uncontrolled Keywords: ResPubID22842, inner product C∗-modules, inner product ∗-modules, Schwarz inequality, Grüss inequality, C∗-seminorms
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 26 Jun 2012 03:35
Last Modified: 29 Apr 2016 06:14
URI: http://vuir.vu.edu.au/id/eprint/7627
DOI: 10.1016/j.laa.2010.10.010
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar